Mathematische Zeitschrift

, Volume 215, Issue 1, pp 179–185

Which 4-manifolds are toric varieties?

  • Stephan Fischli
  • David Yavin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akbulut, S., Kirby, R.: Branched Covers of Surfaces in 4-Manifolds. Math. Ann.252, 111–131 (1980)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Danilov, V.I.: The Geometry of Toric Varieties. Russ. Math. Surv.33, 97–154 (1978)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Donaldson, S.K.: Connections, Cohomology and the Intersection Forms of 4-Manifolds. J. Differ. Geom.24, 275–341 (1986)MATHMathSciNetGoogle Scholar
  4. 4.
    Freedman, M.H.: The Topology of 4-Dimensional Manifolds. J. Differ. Geom.17, 357–453 (1982)MATHGoogle Scholar
  5. 5.
    Gantmacher, F.R.: The Theory of Matrices, Vol. 1. New York: Chelsea 1959Google Scholar
  6. 6.
    Kirby, R.C.: The Topology of 4-Manifolds. (Lect. Notes Math., vol. 1374) Berlin Heidelberg New York: Springer 1989MATHGoogle Scholar
  7. 7.
    Macdonald, I.G.: The Volume of a Lattice Polyhedron. Proc. Camb. Philos. Soc.59, 719–726 (1963)MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Milnor, J., Husemoller, D.: Symmetric Bilinear Forms. Berlin Heidelberg New York: Springer (1973).MATHGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Stephan Fischli
    • 1
  • David Yavin
    • 2
  1. 1.Mathematisches InstitutUniversität BernBernSwitzerland
  2. 2.Max-Planck Institut für MathematikBonnGermany

Personalised recommendations